Vol. 97, No. 1, 1981

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
On the closed images of paracomplexes

Takemi Mizokami

Vol. 97 (1981), No. 1, 183–195
Abstract

Let X be an image of a paracomplex by a closed mapping. Then the following are proved: (1) X is an M1-space, and this solves positively the problem proposed by J. Nagata, (2) dimX = Ind X, and (3) dimX n if and only if there exists a σ-closure-preserving base 𝒲 for X such that dimB(W) n 1 for every W ∈𝒲.

Mathematical Subject Classification 2000
Primary: 54E20
Secondary: 54F45
Milestones
Received: 30 October 1980
Published: 1 November 1981
Authors
Takemi Mizokami